Publication
Title
Bio-irrigation in permeable sediments : an assessment of model complexity
Author
Abstract
Language
English
Source (journal)
Journal of marine research / Yale University. - New Haven, Conn.
Publication
New Haven, Conn. : 2006
ISSN
0022-2402
Volume/pages
64:4(2006), p. 589-627
ISI
000241539400005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 07.11.2017
Last edited 14.08.2018